MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code -(b)(6).A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) unit observed electrical test failure.Upon further testing it was found that the compressor needed to be replaced.Issue was found by the customer before use, there was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: g7.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Due to characterization limit e1 event site name: (b)(6).Due to characterization limit e1 event site address: (b)(6).Updated fields: b4, e1(initial reporter, event site telephone, event site email), e2, e3, g3, g6, h2, h6(type of investigation, investigation findings, component code, conclusion), h11.Corrected field: b6, b7, e1(event site name, event site address).A getinge field service engineer (fse) inspected the unit and replaced the compressor, the error was resolved.During testing, a louder noise was detected from valves k7 / k8.The fse also replaced the drive manifold.The unit passed all functional tests.
 
Additional Manufacturer Narrative
Updated fields: b6, b7, b8, e1 (initial reporter, event site telephone, event site email), e2, e3, g6, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected fields: b5, g2, h6 (medical device problem code).Revert the contents of section e1 (event site postal code) to blank as not required for outside us.A getinge field service engineer (fse) inspected the unit and replaced the compressor, the error was resolved.During testing, a louder noise was detected from valves k7 / k8.The fse also replaced the drive manifold.The unit passed all functional tests.
 
Event or Problem Description
It was reported that before use, the cs300 intra aortic balloon pump (iabp) displayed an electrical test failure code # 50 (motor speed out of specification).No patient was involved, and no harm was reported.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24444409
Report Number2249723-2026-0001427
Device Sequence Number21443379
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/17/2026
03/30/2026
03/30/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/25/2026
04/01/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown